이전페이지 이동
   김선아 (Kim, Sunah 교수)
    조선대학교 자연과학대학 수학과
Total: 8
  • Some properties of fiber products of three modules (Chung, Sang-Cho; Seo, Gyeong-Sig) Honam Math. J. (2010), Vol 32Pages 239-253 

  • Pebbling exponents of paths (Kim, Ju Young) Honam Math. J. (2010), Vol 32Pages 769–776 

  • Regular endomorphism rings of injective modules (Bae, Soon-Sook) Honam Math. J. (2009), Vol 31Pages 529-540 

  • Regular endomorphism rings of projective modules. (Kim, Ju Young;Bae, Soon-Sook) Honam Math. J. (2008), Vol 30Pages 617-629 

  • Finitely generated projective modules over Noetherian rings. ( Lee, Sang Cheol) Honam Math. J. (2006), Vol 28Pages 499-511 

  • Ideals and submodules of multiplication modules. (Lee, Sang Cheol; Chung, Sang-Cho) J. Korean Math. Soc. (2005), Vol 42Pages 933-948 

  • On projective $Rsb f$-modules over polynomial rings. (Park, Soon Chull; Kim, Nam Kil) Honam Math. J. (1992), Vol 14Pages 19-24 

  • Efficient generation of maximal ideals in polynomial rings. Bull. Korean Math. Soc. (1992), Vol 29Pages 137-143 

 
Information Center for Mathematical Sciences KAIST
34141 대전광역시 유성구 대학로 291 (구성동373-1)
한국과학기술원(KAIST) 수리과학정보센터
전화 042-350-8196
e-mail : mathnet@mathnet.or.kr
Copyright (C) 2018. ICMS All Rights Reserved.